Syrups by SUNWIN HEALTHCARE PVT. LTD. | PharmaBizConnect

Visit PharmaBizConnect.com Customer Support - Mobile: 07388111103, Email: contact@pharmabizconnect.com

Post your Requirement
*T & C Applicable

Syrups

Sunwin Healthcare Pvt. Ltd. is a Pharmaceutical PCD Company producing and manufacturing an exhaustive range of branded Pharmaceutical Syrups. They have Anti-cold and Multivitamin Syrups which are widely used. These Syrups have longer shelf life, less side effect and non-toxic

Syrups
Ambroxol + Terbutaline sulphate + Guaipehensin + Menthol

Ambroxol + Terbutaline sulphate + Guaipehensin + Menthol

Ambroxol + Terbutaline sulphate + Guaiphenesin + Menthol is one of the finest combination offered by sunwin in their Winpac Plus. The syrup effective & results into quick relief from an allergic cough & fever which ensures into healthy respiration. Ambroxol + Terbutaline sulphate + Guaiphenesin + Menthol helps to reduce sputum viscosity, expectoration as well as soothes the throat & also helps to dilate the constricted bronchus.

Read More Send Enquiry
Immunity Boosting and Lung Protective Syrup

Immunity Boosting and Lung Protective Syrup

M - Vidol syrup is another effectual offering by Sunwin Healthcare, it is an immunity boosting & lung protective syrup. The syrup helps to improve digestion, increases immunity system & acts as an energizer as well as stress resistant. M- vidol helps as respiratory disinfectant & an expectorant & it also contains lung protective antioxidants, vitamins in order to keep a check on recurrent respiratory infections. This syrup is helpful for old age, mall nutrition, convalescence, chemotherapy as well as M- Vidol syrup is also effective and useful for growing children, post surgery & in chronic illness.

Read More Send Enquiry
Paracetamol 125mg + Phenylephrine 5mg + Chlorpheniramine 1mg

Paracetamol 125mg + Phenylephrine 5mg + Chlorpheniramine 1mg

Paracetamol + Phenylephrine + Chlorpheniramine in syrup form is the non-sedating combination for quick & fast relief from common cold, it is a psychoactive legal stimulant easily available to children. This combination enhances the cerebral functional activity & dopamine release as well as helps to increase utilization of glucose. Paracetamol + Phenylephrine + Chlorpheniramine efficacy is to control & reduce coryza & fever, sneezing, nasal congestion, allergic rhinitis.

Read More Send Enquiry
Ferrous Ascorbate+Folic acid

Ferrous Ascorbate+Folic acid

Ferrous Ascorbate + Folic acid is effective for iron deficiency anemia, menorrhagia, hemoglobin convalesce as well as in pregnancy anemia. Ferrous Ascorbate and Folic acid both work efficiently in their own way which helps to give fruitful results as ferrous ascorbate provide hemoglobin and is widely used in iron deficiency, whereas folic acid increases nucleo- protein metabolism & ensures maturation of RBC's.

Read More Send Enquiry
Cyproheptadine+Tricholine

Cyproheptadine+Tricholine

Cyproheptadine and Tricholine combination in syrup form is offered by Sunwin healthcare which helps in weight gain, loss of appetite, nervous, anorexia & stunned growth. Cydon syrup has strategiscally working the combination of Cyproheptadine helps to trigger the growth & apettite which enhances the good toned digestive system & weight gain wherein tricholine has lipotropic action and acts highly in the treatment of fatty infiltration & liver cirrhosis, also stimulates pancreatic, duodenal &intestinal secretion.

Read More Send Enquiry
Fungal Diastase + Pepsin

Fungal Diastase + Pepsin

Fungal Diastase and Pepsin is effective in bloating, loss of appetite, irritation, heartburn, gastric pain, dyspepsia, flatulence.Fungal Diastase with Pepsin in syrup form works efficiently individually where fungal diastase works in association with lipase to digest a bit of viruses & minimizes the inflammation & infections, it also works as the strongest digestive aid as it helps to digests carbohydrates along with white blood cells (pus). Pepsin is used as digestive syrup in heartburn, indigestion, sour stomach also for enhancing appetite as well as works in digestive disturbance & as a result, impairs production of gastric juice. Sunzyme is available in 100, 200 ML unit packaging.

Read More Send Enquiry

Quick enquiry
*T & C Applicable